应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2011, Vol. 34 Issue (3): 496-501    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
Logistic种群演化模型的渐近加权周期性
王金良, 李慧凤
青岛理工大学理学院应用数学研究所, 青岛 266033
Asymptotic Weighted Periodicity for the Logistic Population-evolution Model
WANG Jinliang, LI Huifeng
Institute of Applied Mathematics, College of Science, Qingdao Technological University, Qingdao 266033
 全文: PDF (326 KB)   HTML (0 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 
在生态动力学研究中, 研究者们往往假设环境因素f(t)随着季节变化而发生周期性变化. 但是诸如光照等因素在这一年的变化都将有别于上一年. 因此环境的变化不是严格周期的, 从而f(t+T)=w(t)f(t), 这里的w(t)≠ 1. 在我们前期工作中称这类函数为加权周期函数. 本文针对Logistic种群演化模型研究了这一情况, 得到了一个有趣的结果:当内禀增长率和种内竞争率都发生加权周期变化时, 种群演化会呈现出某种渐近加权周期性, 而且其权函数刚好是种内竞争率权函数的倒数. 这很好地解释了一个生态学现象:种内竞争加剧则意味着种群数量加快下降.

服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
王金良
李慧凤
关键词渐近加权周期性   Logistic种群演化模型   反应-扩散方程     
Abstract
In the study of the ecological dynamics, the researchers always assume the factors f(t) of the circumstances vary periodically according to the changes of the seasons. But as the sunlight and other factors of this year may be different from that year, so the variation of f(t) is not rigidly periodic, that is, f(t + T ) = w(t)f(t) with w(f) 6≠ 1, which is called weighted periodic function in our previous works. Here this case is tried on the Logistic population-evolution model and it gives a very interesting result: in case the inherent increasing rate and the interspecific competition rate vary in a weighted periodic manner, the evolution of the population will show itself asymptotic weighted periodicity and the weight is just the reciprocal of that for the interspecific competition rate. It gives a good explanation to the ecological phenomenon that more fierce competition implies more rapid decreasing of the population.

Key wordsasymptotic weighted periodicity   Logistic population-evolution model   reaction-diffusion equation   
收稿日期: 2009-04-11;
引用本文:   
王金良, 李慧凤. Logistic种群演化模型的渐近加权周期性[J]. 应用数学学报, 2011, 34(3): 496-501.
WANG Jinliang, LI Huifeng. Asymptotic Weighted Periodicity for the Logistic Population-evolution Model[J]. Acta Mathematicae Applicatae Sinica, 2011, 34(3): 496-501.
 
没有本文参考文献
[1] 李春发, 冯恩民 , 胡建国. 三维种群生态动力系统的参数识别[J]. 应用数学学报, 2004, 27(1): 64-71.
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9